# SDR CA010622029

- Difficulty date: May 12, 2001
- Submitted: July 5, 2001
- Operation: General aviation
- Make and model: Dhav DHC3
- Aircraft time: 12,466 hours
- Engine: Pwa PT6A34
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Stack
- Part number: 311178001
- Condition: Cracked
- Location: Lt Engine
- Part time: 870 hours, 2,202 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON A 100 HOUR INSPECTION A CRACK WAS FOUND ON THE LT EXHAUST STACK MOUNTI NG FLANG OF THE TURBINE_EXHAUST DUCT. DUE TO THE FACT THAT THERE WAS SO LITTLE TIME ON THE ENGINE I CALLED P&W AND THEY SENT A REP. & A NEW PART FOR OUR AIRCRAFT. THE REP DID NOT KNOW WAY OUR EXHAUST WOULD CRACK. WE ARE NOW LOOKING AT THE EXHAUST AT 50 HOURS INTERVALS FOR THE NEXT LITLE WHILE TO SEE IF WE GET ANY MORE CRACKS.
